MathSciNet Relay Station
MathSciNet bibliographic data
MR284499 (44 #1724) 20.27
Alperin, J. L.; Brauer, Richard; Gorenstein, Daniel Finite groups with quasi-dihedral and wreathed Sylow $2$-subgroups. Trans. Amer. Math. Soc. 151 1970 1–261.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement